The Lord of the Manor Speaks

I have the barfies again

October 17th 2009 3:27 pm
[ Leave A Comment | 4 people already have ]

Well, my pills for my UTI are making my tummy very barfy. For the last three days, I have thrown up nearly every meal. Mommy and Daddy will try to adjust the medicine and give me some tummy medicine to see if it helps. I have to stay healthy for my Radiocat treatment on Tuesday. I am otherwise fine...eating, drinking, etc. but I just have the barfies. :-(

 
 

Leave A Comment | 4 people already have

Purred by: Hazel Lucy

October 17th 2009 at 3:44 pm

Sorry that medicine has the barf side-effect.
That's no fun at all.
Purring
Purred by: Stacey H

October 17th 2009 at 4:22 pm

I'm sorry, Mouse. The barfies are a real drag. Maybe the v-e-t can give you some anti-barfy meddysins with your UTI meddysins? I hope you feel better real soon.
Purred by: Calvin ~ Knead On (Catster Member)

October 17th 2009 at 4:56 pm

Flojectiles are no fun, and we hope you're over them soon. We'll be purring that Tuesday goes great!
Purred by: Teebo - Dreamboat #66 (Catster Member)

October 17th 2009 at 6:55 pm

Sending purrs that your tummy feels better soon and that everything goes well on Tuesday!


Enter your comment information or log in if you have an account.

Fields marked with * are required


Anti-spam Challenge:
3 + 6 =

 

Mouse, Precious Angel Kitty


 

Family Pets

Kiki
Catsy Angel
Princess
Abby-In Loving
Memory
Butternut
Gilmore
Lilith
Castiel (Cas)

Subscribe

(What does RSS do?)